PLEASE--READ MY POST IN BIPOLAR

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 463
   Posted 9/11/2006 6:19 AM (GMT -6)   
Hi to all my buddies here in "depression"----I wrote a recent thread today (9-11)---in the bipolar section...re: symptoms while weaning off Seroquel. 
 
IF...anyone here can relate to what i said about Seroquel (or a similar.."atypical anti-psychotic")----& a "delayed" reaction...AFTER weaning of---PLEASE---any words of understanding would help!  
 
You know the feeling......am i alone in what i feel?   Thanks so much & God bless---regards--Robert
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 24, 2017 11:16 AM (GMT -6)
There are a total of 2,798,934 posts in 307,383 threads.
View Active Threads


Who's Online
This forum has 153095 registered members. Please welcome our newest member, olivercrenza.
528 Guest(s), 17 Registered Member(s) are currently online.  Details
countingstarsx, Xelaetaks, BnotAfraid, mikeb2308, Kevin Watson, Girlie, JEN02, magoo2, OldSalty, Jay79, Roberts89, ks1905, ChickenArise, Traveler, moeskeeter, straydog, Winner


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer